My 39 yr. old boyfriend was recently diagnosed ADD. He began Vyvanse 20 mg. 6weeks ago, and has been at 40 mg. for the last 2.5 weeks. It doesn't seem to be helping. He still has all his ADD symptoms but with the now added "Speediness", irritation, aggitation and clumpsiness. I know that finding the right dose is important, but increasing to 50 mg, seems like it will make the negative stuff worse??? Please help!!
Hello pookie6897. I understand your concern. You might put a call to his doctor (I'd not wait to long) and explain just as you have here, whats been happening and ask that he be put on another drug for he shouldn't be reacting as he is by no means. The Vyvanse is in fact its increasing all his ADD symptoms, meaning its working adversely instead of helping him. Best of wishes along with good health to you both,pledge
- Vyvanse Information for Consumers
- Vyvanse Information for Healthcare Professionals (includes dosage details)
- Side Effects of Vyvanse (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 26 Jul 2010 • 2 answers
Updated 2 May 2011 • 2 answers
Updated 8 Apr 2018 • 6 answers
Updated 11 Apr 2013 • 2 answers
Updated 18 Jun 2014 • 2 answers